Alert archive / Ohio / Flash Flood Warnings in 2006

Flash Flood Warning 11, NWS Cleveland, OH

June 21, 2006Huron County, Ohio

NWS Cleveland, OH issued this flash flood warning at Jun 21, 2006, 11:33 PM EDT for Huron County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2006, 11:33 PM EDT (03:33 UTC)
Expired
Jun 22, 2006, 2:30 AM EDT
In force
3 hr
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Huron County, OH

The radar

The Cleveland radar (KCLE), 72 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCLE 220335
FFWCLE
OHC077-220630-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1133 PM EDT WED JUN 21 2006

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HURON COUNTY IN NORTH CENTRAL OHIO
  THIS INCLUDES THE CITY OF NORWALK

* UNTIL 230 AM EDT

* AT 1124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
FLASH FLOODING FROM SEVERAL THUNDERSTORMS THAT HAVE MOVED OVER THE 
WARNED AREA.  2 TO 3 INCHES OF RAIN HAS FALLEN IN HURON COUNTY SINCE 
8 PM.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORWALK... 
WAKEMAN... AND NEW LONDON.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 230 AM.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4128 8282 4128 8235 4107 8235 4106 8243
      4099 8243 4099 8273 4100 8282 4120 8282
      4125 8284

$$

ASTIFAN
1 follow-up statement
000 
WGUS71 KCLE 220549
FFSCLE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
146 AM EDT THU JUN 22 2006

OHC077-220630-
HURON OH-
146 AM EDT THU JUN 22 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR HURON
COUNTY...

AT 141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A NEARLY STATIONARY LINE OF THUNDERSTORMS PRODUCING FLASH 
FLOODING OVER THE WARNED AREA.  RADAR ESTIMATES 1.5 TO 2.5 INCHES OF 
RAIN HAS FALLEN DURING THE PAST HOUR IN NORTHERN HURON COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKEMAN AND 
NORWALK.  FLOODING IS POSSIBLE ALONG NORWALK CREEK AND CHAPPEL CREEK.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 5 AM.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4128 8282 4128 8235 4107 8235 4106 8243
      4099 8243 4099 8273 4100 8282 4120 8282
      4125 8284

$$

ASTIFAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 7:35 PM EDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 21, 7:35 PM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
735 PM EDT WED JUN 21 2006

.AVIATION(00Z-00Z)...
FIRST WAVE DEVELOPING AND THEN MORE SHOULD DEVELOP AS THE AIRMASS IS
UNSTABLE. A BREAK THURSDAY MORNING AND THEN TIMING OF HOW MUCH
ACTIVITY IN THE AFTERNOON A SHORT WAVE BUT THE FRONT IS STILL REAL
FAR NORTH.
&&

.SHORT TERM UPDATE...
UPDATED TO INCLUDE TORNADO WATCH.  ALSO ADJUSTED HOURLY TEMPS BASED
ON RECENT TRENDS.  WESTERN OH COUNTIES RECOVER AS SUN BREAKS OUT.
ADJUSTED POPS FOR THIS EVENING AND OVERNIGHT...GOING CATEGORICAL
WITH WATCH BOX.

&&

.SHORT TERM (TONIGHT THROUGH FRIDAY)...

CONVECTION THAT AFFECTED THE FORECAST AREA THIS AFTERNOON WILL
CONTINUE TO PUSH EAST.  DEW POINTS WERE SLOWLY RISING INTO THE LOWER
60S IN THE EAST AND INTO THE UPPER 60S TO AROUND 70 DEGREES IN
WESTERN OHIO.  LOW AND MIDDLE CLOUDS WILL ALSO PUSH EAST WITH THE
CONVECTION ALLOWING CEILINGS TO THIN OUT AND ALLOW SOME SUN DURING
THE REST OF THE AFTERNOON HOURS.  THIS WILL HELP TO DESTABILIZE
ATMOSPHERE AND SET THE STAGE FOR ANOTHER ROUND OF CONVECTION LATER
THIS EVENING INTO TONIGHT.

MODELS ALL IN AGREEMENT IN SHIFTING SHORTWAVE OVER EASTERN IOWA INTO
THE SOUTHERN GREAT LAKES LATER THIS EVENING AND TONIGHT. RUC MODEL
INDICATES SURFACE BASED CAPES ARE EXPECTED TO INCREASE TO BETWEEN
2000 AND 3500 J/KG OVER WESTERN OHIO AND AROUND 1500 J/KG OVER
EASTERN OHIO AND NORTHWEST PENNSYLVANIA.  CLUSTER OF THUNDERSTORMS
ASSOCIATED WITH THE SHORTWAVE WILL TRACK EAST AND IT WILL LIKELY
DIVE INTO THE BEST SURFACE BASED CAPES OVER THE AREA.  MODERATE RISK
FOR SEVERE THUNDERSTORMS HAS BEEN EXTENDED EAST TO INCLUDE THE REST
OF THE FORECAST AREA TONIGHT.

LARGE AREA OF NVA MOVES EAST INTO THE AREA THURSDAY AND THIS WILL
GIVE US A BREAK IN THE CONVECTION UNTIL THE NEXT VIGOROUS SHORTWAVE
PUSHES EAST INTO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT.
ATMOSPHERE WILL REMAIN PRIMED AND UNSTABLE THURSDAY AND THURSDAY
NIGHT AND THE POTENTIAL WILL CONTINUE FOR THE THREAT OF SEVERE
THUNDERSTORMS THURSDAY AFTERNOON INTO FRIDAY. COLD FRONT WILL SLIP
SOUTH ACROSS THE AREA ON FRIDAY AND WILL LIKELY BE THE FOCUS FOR THE
THUNDERSTORM ACTIVITY AGAIN ON FRIDAY.

I WILL GO AHEAD AND KEEP TEMPERATURES UP INTO THE 60S TO AROUND 70
TONIGHT AS WARM AIR ADVECTION TAKES PLACE AND WITH CLOUD COVER WE
WILL NOT SEE ANY RADIATIONAL COOLING.  THERE SHOULD BE MORE SUN
TOMORROW SO HEATING WILL TAKE PLACE EVEN MORE THAN TODAY SO WILL GO
WITH TEMPERATURES WELL INTO THE 80S. THURSDAY NIGHT WILL BE SLIGHTLY
COOLER AS COLD FRONT APPROACHES THE AREA.

&&

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...
QUIET WEATHER PATTERN SHAPING UP FOR THE WEEKEND INTO EARLY NEXT
WEEK.  HIGH PRESSURE IS PROGGED TO SETTLE SOUTH TO SOUTHWEST INTO
THE FORECAST AREA WITH ASSOCIATED DRY AIR FRIDAY NIGHT INTO
SATURDAY.  MOISTURE ASSOCIATED WITH FRONTAL BOUNDARY WILL MOVE
SOUTHEAST OF THE AREA AS WELL.  SO WILL KEEP IT DRY THROUGH THE
WEEKEND.

RIDGE WILL REMAIN NEARLY STATIONARY OVER THE AREA INTO SUNDAY NIGHT
BUT WARM FRONTAL BOUNDARY WILL LIFT NORTH ALONG THE WESTERN SLOPES
OF THE APPALACHIANS. THIS WILL FORCE MOISTURE INTO THE AREA SUNDAY
NIGHT INTO MONDAY WITH ASSOCIATED CLOUDS AND A CHANCE OF SHOWERS AND
THUNDERSTORMS MAINLY SUNDAY NIGHT AND A SLIGHT CHANCE ON MONDAY OVER
THE EXTREME EAST AND SOUTHEAST PORTIONS OF THE AREA.

REST OF THE FORECAST PERIOD WILL REMAIN DRY AS HIGH PRESSURE PUSHES
EAST INTO THE AREA FROM THE WEST AND ALONG WITH DRIER AIR.  THERE
WILL BE ENOUGH MEAN 1000 TO 500 MB MOISTURE OVER THE AREA TO KEEP
SKIES FROM BEING CLEAR MONDAY THROUGH WEDNESDAY.

TEMPERATURES THROUGH THE PERIOD ARE BEGINNING TO MODERATE FROM
PREVIOUS MODEL RUNS.  WILL UP MINS AND MAXES BY ABOUT 3 TO 4 DEGREES
THROUGH THE PERIOD.
&&

.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...NONE.
.PA...NONE.

&&

SHORT TERM...LOMBARDY/OUDEMAN
LONG TERM...LOMBARDY
AVIATION...KIELTYKA
Hazardous weather outlook, Jun 21, 4:58 AM EDT, 18 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
458 AM EDT WED JUN 21 2006

LEZ142>144-162>164-OHZ003-006>009-017>019-220900-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-
458 AM EDT WED JUN 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
NORTH CENTRAL OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND
TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY
WHILE A COLD FRONT WILL EXTEND JUST NORTH OF THE AREA TONIGHT.

THE MAIN THREAT FOR SEVERE WEATHER WILL BE FROM LATE AFTERNOON
INTO EARLY TONIGHT WHEN A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE
ACROSS THE AREA. HOWEVER SCATTERED THUNDERSTORMS ARE EXPECTED
THROUGHOUT THE DAY AND THESE MAY ALSO BE SEVERE. DAMAGING WIND
GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER
THREAT BUT AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS A COLD
FRONT SLOWLY SAGS SOUTHEAST THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND
EARLY TONIGHT.

LEZ145>149-165>169-OHZ010>014-020>023-027>033-036>038-047-089-
PAZ001>003-220900-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-
MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
458 AM EDT WED JUN 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT.
A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY AND EARLY
TONIGHT...WHILE A COLD FRONT WILL EXTEND JUST NORTH OF THE AREA
TONIGHT.

THE MAIN THREAT FOR SEVERE WEATHER SHOULD BE THIS EVENING AND
EARLY TONIGHT WHEN A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE ACROSS
THE AREA. HOWEVER THERE IS A CHANCE OF THUNDERSTORMS THROUGHOUT
THE DAY AND THESE MAY ALSO BE SEVERE. DAMAGING WIND GUSTS AND
LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS A COLD
FRONT SLOWLY SAGS SOUTHEAST THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EARLY
TONIGHT.

In the hours before

Local storm report, Jun 21, 9:19 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
919 PM EDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             SYLVANIA                41.71N 83.71W
06/21/2006  E1.75 INCH       LUCAS              OH   TRAINED SPOTTER

&&

OUDEMAN
Local storm report, Jun 21, 9:27 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
927 PM EDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     VERMILION               41.41N 82.32W
06/21/2006  E58 MPH          LORAIN             OH   TRAINED SPOTTER

&&

OUDEMAN
Local storm report, Jun 21, 9:30 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
930 PM EDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             3 W MAUMEE              41.57N 83.71W
06/21/2006  E1.00 INCH       LUCAS              OH   AMATEUR RADIO

&&

OUDEMAN
Local storm report, Jun 21, 10:41 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1041 PM EDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             TIFFIN                  41.12N 83.18W
06/21/2006  E0.75 INCH       SENECA             OH   AMATEUR RADIO

            NEAR OLD FORT.

&&

OUDEMAN
Local storm report, Jun 21, 11:11 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1111 PM EDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      TOLEDO                  41.66N 83.58W
06/21/2006                   LUCAS              OH   AMATEUR RADIO

            COUNTYWIDE FLASH FLOODING. STARTED AT 830 PM AND IS
            ONGOING THROUGH AT LEAST 11 PM. SIGNIFICANT FLOODING
            INCLUDING BUSINESSES INUNDATED. RAINFALL AMOUNTS OF OVER
            5 INCHES.

&&

OUDEMAN
Local storm report, Jun 21, 11:32 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1132 PM EDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      PORT CLINTON            41.51N 82.94W
06/21/2006                   OTTAWA             OH   AMATEUR RADIO

            12 WATER RESCUES ONGOING. OVER 3 FEET OF WATER ACROSS
            MANY LOCATIONS.

&&

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:14 PM EDTSevere Thunderstorm WarningCLEWood61 min
Jun 21, 8:20 PM EDTSevere Thunderstorm WarningCLEErie55 min
Jun 21, 8:33 PM EDTFlash Flood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more25 hr
Jun 21, 8:34 PM EDTSevere Thunderstorm WarningCLELorain56 min
Jun 21, 8:46 PM EDTTornado WarningCLEWood44 min
Jun 21, 8:51 PM EDTFlash Flood WarningCLEErie3 hr
Jun 21, 8:54 PM EDTSevere Thunderstorm WarningCLECuyahoga66 min
Jun 21, 8:57 PM EDTSevere Thunderstorm WarningCLESandusky63 min
Jun 21, 9:00 PM EDTSevere Thunderstorm WarningCLELucas60 min
Jun 21, 9:19 PM EDTTornado WarningCLESeneca56 min
Jun 21, 9:40 PM EDTSevere Thunderstorm WarningCLEOttawa65 min
Jun 21, 9:50 PM EDTSpecial Marine WarningCLE115 min
Jun 21, 9:52 PM EDTFlash Flood WarningCLEOttawa, Wood4 hr
Jun 21, 10:21 PM EDTFlash Flood WarningCLELucas4 hr
Jun 21, 10:23 PM EDTFlash Flood WarningCLELorain3 hr
Jun 21, 10:24 PM EDTTornado WarningCLEHuron51 min
Jun 21, 10:51 PM EDTSevere Thunderstorm WarningCLESeneca39 min
Jun 21, 11:00 PM EDTSevere Thunderstorm WarningCLEHancock30 min
Jun 21, 11:10 PM EDTFlash Flood WarningCLESeneca4 hr
Jun 21, 11:11 PM EDTSevere Thunderstorm WarningCLEHuron49 min
Jun 21, 11:12 PM EDTSevere Thunderstorm WarningCLECrawford48 min
Jun 21, 11:19 PM EDTSevere Thunderstorm WarningCLEAshland41 min
Jun 21, 11:28 PM EDTSevere Thunderstorm WarningCLERichland47 min
Jun 21, 11:32 PM EDTSevere Thunderstorm WarningCLELorain43 min
Jun 21, 11:36 PM EDTFlash Flood WarningCLECrawford3 hr
Jun 21, 11:44 PM EDTFlash Flood WarningCLEErie3 hr
Jun 21, 11:52 PM EDTSevere Thunderstorm WarningCLEWayne38 min
Jun 22, 12:02 AM EDTFlash Flood WarningCLESandusky6 hr
Jun 22, 12:37 AM EDTSevere Thunderstorm WarningCLESandusky53 min
Jun 22, 1:20 AM EDTSevere Thunderstorm WarningCLEAshland31 min
Jun 22, 2:22 AM EDTFlash Flood WarningCLEHuron6 hr
Jun 22, 2:28 AM EDTSevere Thunderstorm WarningCLESandusky62 min
Jun 22, 2:34 AM EDTSevere Thunderstorm WarningCLEAshland56 min
Jun 22, 2:38 AM EDTFlash Flood WarningCLEAshland6 hr
Jun 22, 2:42 AM EDTSevere Thunderstorm WarningCLEMarion22 min
Jun 22, 1:34 PM EDTSevere Thunderstorm WarningCLEAshland33 min
Jun 22, 1:59 PM EDTSevere Thunderstorm WarningCLEWayne61 min
Jun 22, 2:17 PM EDTSevere Thunderstorm WarningCLEStark43 min
Jun 22, 2:31 PM EDTSevere Thunderstorm WarningCLEPortage59 min
Jun 22, 2:32 PM EDTFlash Flood WarningCLELucas, Wood6 hr
Jun 22, 2:41 PM EDTSevere Thunderstorm WarningCLEErie49 min
Jun 22, 2:43 PM EDTSevere Thunderstorm WarningCLESeneca62 min
Jun 22, 2:50 PM EDTSpecial Marine WarningCLE115 min
Jun 22, 2:53 PM EDTSevere Thunderstorm WarningCLEMedina67 min
Jun 22, 2:57 PM EDTSevere Thunderstorm WarningCLEStark63 min
Jun 22, 3:02 PM EDTFlash Flood WarningCLEErie, Ottawa, Sandusky6 hr
Jun 22, 3:02 PM EDTSevere Thunderstorm WarningCLEWood58 min
Jun 22, 3:11 PM EDTSevere Thunderstorm WarningCLEHancock79 min
Jun 22, 3:13 PM EDTSevere Thunderstorm WarningCLECuyahoga62 min
Jun 22, 3:16 PM EDTSevere Thunderstorm WarningCLEMahoning59 min
Jun 22, 3:18 PM EDTSevere Thunderstorm WarningCLESandusky57 min
Jun 22, 3:18 PM EDTSevere Thunderstorm WarningCLEGeauga57 min
Jun 22, 3:28 PM EDTFlash Flood WarningCLEStark6 hr
Jun 22, 3:30 PM EDTTornado WarningCLEHancock45 min
Jun 22, 3:37 PM EDTSevere Thunderstorm WarningCLEMarion53 min
Jun 22, 3:40 PM EDTFlash Flood WarningCLELorain6 hr
Jun 22, 3:44 PM EDTSevere Thunderstorm WarningCLEWyandot61 min
Jun 22, 3:45 PM EDTFlash Flood WarningCLEHuron6 hr
Jun 22, 3:48 PM EDTSevere Thunderstorm WarningCLEErie, Lorain57 min
Jun 22, 3:54 PM EDTSevere Thunderstorm WarningCLEPortage51 min
Jun 22, 3:58 PM EDTSevere Thunderstorm WarningCLESeneca62 min
Jun 22, 4:01 PM EDTFlash Flood WarningCLECuyahoga6 hr
Jun 22, 4:01 PM EDTSevere Thunderstorm WarningCLESummit44 min
Jun 22, 4:09 PM EDTSevere Thunderstorm WarningCLEHuron66 min
Jun 22, 4:13 PM EDTSevere Thunderstorm WarningCLEMorrow62 min
Jun 22, 4:22 PM EDTSevere Thunderstorm WarningCLECuyahoga53 min
Jun 22, 4:25 PM EDTSevere Thunderstorm WarningCLETrumbull65 min
Jun 22, 4:28 PM EDTFlash Flood WarningCLEGeauga, Portage, Summit6 hr
Jun 22, 4:32 PM EDTSevere Thunderstorm WarningCLEMedina58 min
Jun 22, 4:37 PM EDTSevere Thunderstorm WarningCLESummit38 min
Jun 22, 4:39 PM EDTFlash Flood WarningCLESeneca3 hr
Jun 22, 4:41 PM EDTSevere Thunderstorm WarningCLEAshland, Richland64 min
Jun 22, 4:43 PM EDTSevere Thunderstorm WarningCLELorain62 min
Jun 22, 4:45 PM EDTFlash Flood WarningCLEMedina6 hr
Jun 22, 4:46 PM EDTSevere Thunderstorm WarningCLEKnox59 min
Jun 22, 4:57 PM EDTSevere Thunderstorm WarningCLEWayne63 min
Jun 22, 5:02 PM EDTSevere Thunderstorm WarningCLEPortage58 min
Jun 22, 5:06 PM EDTSevere Thunderstorm WarningCLESummit54 min
Jun 22, 5:08 PM EDTSevere Thunderstorm WarningCLEHolmes67 min
Jun 22, 5:14 PM EDTFlash Flood WarningCLEAshland6 hr

Nearby

Flash Flood Warnings in Ohio, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.